Mathematical Techniques for Economic Analysis
Bibliographic Data
| ID | 9727936 |
|---|---|
| Authors | Stephen Glaister, Arthur Benavie |
| Year | 1974 |
| Volume | 41 |
| Issue | 161 |
| Pages | 102 |
| Publication date | 1974-02-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Economica (JOURNAL) |
| Journal identifiers | ISSN: 0013-0427 • E-ISSN: 1468-0335 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/2553433 |
| OpenAlex | W4230307086 |
| Language | EN |
| Highly cited | No |
|---|